# SDR SWIA202402201212

- Difficulty date: December 12, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 354910MT
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 54-440-301 (INTERNAL ZONAL INSPECTION OF THE RIGHT NACELLE), FOUND RH ENGINE FWD. ENGINE MOUNT HAS RUB MARKS ON LOWER SURFACES FROM HINGE LINE FAIRING PANELS.   (C-CHECK RO 2/19/2024)   COMPLIED WITH OF REO 670-71-21-094 REV.-- DATED 2023-12-26 AND REO 670-71-21-057 REV.-- DATED 2013-09-13 REPAIR RH ENG FWD ENGINE MOUNT YOKE CHAFE. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
